Home‎ > ‎

Publications

  1. Nguyen Quang Dieu, Nguyen Thac Dung and Dau Hoang Hung, B-regularity of certain domains in Cn, Ann. Polon. Math., 86 (2005), 136-152, 32F05 (32F07, 32A07, 31C10
  2. Le Mau Hai and Nguyen Thac Dung, Local T-pluripolarity and T-pluripolarity of a subset and some Cegrell’s pluricomplex Energy classes associated to a positive closed current, Vietnam Journal of Math, 37: 2&3 (2009), 295-313
  3. Nguyen Thac Dung, A splitting theorem on smooth metric measure spaces, Archiv der Mathematik, 99 (2012) 179 – 187.
  4. Nguyen Thac Dung and Keomkyo Seo, Stable Minimal Hypersurfaces in a Riemannian manifold with pinched negative sectional curvature,. Ann. Glob. Anal. Geom. 41 (2012), 447–460
  5. Nguyen Quang Dieu and Nguyen Thac Dung, Radial Symmetric solution of complex Hessian equation in the unit ball, Complex variables and elliptic equations, 58 (2013) Issue 9, 1261 - 1272.
  6. Nguyen Thac Dung and Chiung Jue Sung, Complete Smooth Metric Measure Spaces with weighted Poincare inequality, Mathematische Zeitschrift, 273 (2013) Issue 3-4, pp 613-632.
  7. Nguyen Thac Dung and Chiung Jue Sung, Manifolds with a weighted Poincare inequality, Proceedings of the AMS, 142 (2014), 1783-1794.
  8. Nguyen Thac Dung, N. T. Le Hai and N. T. Thanh, Eigenfunctions of the weighted Laplacian and a vanishing theorem on gradient steady Riccisoliton, Journal of Mathematical analysis and Applications, 416 (2014), Issue 2, 553 - 562.
  9. Nguyen Thac Dung and Keomkyo Seo, Vanishing theorems for L^2 harmonic 1-forms on complete submanifolds in a Riemannian manifold, Journal of Mathematical Analysis and Applications, 423 (2015), Issue 2, 1594-160
  10. Nguyen Thac Dung and Nguyen Ngoc Khanh, Gradient estimates of Hamilton-Souplet-Zhang type for a general heat equation on Riemannian manifolds, Archiv der Mathematik, 105 (2015) Issue 5, 479 - 490.
  11. Nguyen Thac Dung, Rigidity of immersed submanifolds in a hyperbolic space, Bull. Korean Math. Soc. 53 (2016), No. 6, pp. 1795 -1804  http://dx.doi.org/10.4134/BKMS.b150986
  12. Nguyen Thac Dung and Nguyen Duy Dat, Local and global sharp gradient estimates for weighted $p$-harmonic functions, Journal of Mathematical Analysis and Applications, 443 (2016) No. 2, 959–980.
  13. Nguyen Thac Dung, Rigidity properties of smooth metric measure spaces via the weighted $p$-Laplacian, Proc. Amer. Math. Soc. 145 (2017), 1287- 1299.  DOI: https://doi.org/10.1090/proc/13285
  14. Nguyen Thac Dungp-harmonic $\ell$-forms on Riemannian manifolds with a weighted Poincare inequalityNonlinear Analysis: Theory, Methods and Applications, 150 (2017) 138 - 150
  15.  Nguyen Thac Dung, Hamilton type gradient estimate for a nonlinear diffusion equation on smooth metric measure spaces, Differential Geometry and its Applications, 51 (2017) 153 - 162. 
  16. Bui Van Binh, Nguyen Thac Dung, and Nguyen Thi Le Haip-harmonic functions on complete manifolds with a weighted Poincare inequality, Kodai Mathematical Journal,  40 (2017), no. 2, 343-357.
  17. Nguyen Thac Dung and Keomkyo Seo, p-harmonic functions and connectedness at infinity of complete Riemannian manifolds, Annali di Matematica Pura ed Applicata, 196 (2017) No.4, 1489 - 1511
  18. Nguyen Thac Dung, Nguyen Ngoc Khanh and Quoc Anh Ngo,  Gradient estimates for some f-heat equations driven by Lichnerowicz’s equation on complete smooth metric measure spaces, to appear in Manuscripta Mathematica (see arXiv:1610.03199)
     



PREPRINTS











Subpages (1): Preprints